# SDR USAA2012110800009

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,813 hours, 40,488 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PLACARD MISSING AT EMERGENCY EXIT SEAT 11C AISLE.  MAINTENANCE REPLACED PLACARD AT EMERGENCY EXIT SEAT 11C.
